# SDR NACA2024122400002

- Difficulty date: December 24, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,320 hours, 16,045 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9810044
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED DOES NOT OPEN W/ENG AT IDLE 34% N1 REQD TO OPEN VALVE. AT IDLE BLEED VALVE CLOSES AND FWD EQUIP VALVE PRESENTS ON EICAS MOMENTARILY. REMOVED AND REPLACED #1 ENG PRSOV REF AMM 36-11-09 OPS CHECK GOOD. NO FAULT NOTED AFTER BITE CHECK. ETOPS GROUND VERIFICATION COMPLIED WITH. PART IS UNKNOWN TO TRAX.
